# SDR CA990416013

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T7
- Engine: Pwa JT8D17
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 657376188
- Condition: Damaged
- Location: Mlg
- Part time: 51,739 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND MLG OUTER TRUNNION ATTACHMENT LINK SHEARED.  GEAR REPLACED.
